@article{IM2_2013_77_1_a4,
author = {S. A. Kuleshov},
title = {Isometries of semi-orthogonal forms on a~$\mathbb Z$-module of rank~3},
journal = {Izvestiya. Mathematics},
pages = {44--86},
year = {2013},
volume = {77},
number = {1},
language = {en},
url = {http://geodesic.mathdoc.fr/item/IM2_2013_77_1_a4/}
}
S. A. Kuleshov. Isometries of semi-orthogonal forms on a $\mathbb Z$-module of rank 3. Izvestiya. Mathematics, Tome 77 (2013) no. 1, pp. 44-86. http://geodesic.mathdoc.fr/item/IM2_2013_77_1_a4/
[1] A. L. Gorodentsev, “Transformations of exceptional bundles on $\mathbf P^n$”, Math. USSR-Izv., 32:1 (1989), 1–13 | DOI | MR | Zbl
[2] S. A. Kuleshov, “On moduli spaces for stable bundles on quadrics”, Math. Notes, 62:6 (1997), 707–725 | DOI | DOI | MR | Zbl
[3] S. A. Kuleshov, D. O. Orlov, “Exceptional sheaves on del Pezzo surfaces”, Russian Acad. Sci. Izv. Math., 44:3 (1995), 479–513 | DOI | MR | Zbl
[4] A. N. Rudakov, “The Markov numbers and exceptional bundles on $\mathbf P^2$”, Math. USSR-Izv., 32:1 (1989), 99–112 | DOI | MR | Zbl
[5] J. M. Drezet, J. Le Potier, “Fibrés stables et fibrés exceptionnels sur $\mathbb P^2$”, Ann. Sci. École Norm. Sup. (4), 18:2 (1985), 193–243 | MR | Zbl
[6] D. Yu. Nogin, “Spirals of period four and equations of Markov type”, Math. USSR-Izv., 37:1 (1991), 209–226 | DOI | MR | Zbl
[7] S. A. Kuleshov, A. N. Rudakov, Tseloznachnye bilineinye formy, Tr. VI Kolmogorovskikh chtenii, YaGPU, Yaroslavl, 2008
[8] A. I. Borevich, I. R. Shafarevich, Number theory, Academic Press, New York–London, 1966 | MR | MR | Zbl | Zbl